Alert archive / South Carolina / Coastal Flood Statements in 2008

Coastal Flood Statement 23, NWS Wilmington, NC

September 6, 2008

NWS Wilmington, NC issued this coastal flood statement at Sep 6, 2008, 9:34 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2008, 9:34 AM EDT (13:34 UTC)
Expired
Sep 6, 2008, 8:00 PM EDT
In force
10 hr
Issued by
NWS Wilmington, NC

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this coastal flood statement went out at Sep 6, 7:43 AM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Sep 6, 7:43 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
743 AM EDT SAT SEP 6 2008

.SYNOPSIS...
TROPICAL STORM HANNA WILL CONTINUE ACROSS EASTERN NORTH CAROLINA
THIS MORNING...AS IT ACCELERATES TO THE NORTHEAST AND AWAY FROM
THE AREA. A WEAK TROUGH OF LOW PRESSURE WILL PERSIST ACROSS THE
CAROLINAS THROUGH TUESDAY. A COLD FRONT WILL MOVE INTO THE AREA BY
WEDNESDAY...AND STALL OUT TO OUR SOUTH THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 6 AM SATURDAY...TROPICAL STORM WARNINGS WILL REMAIN POSTED
ALONG THE COAST AND COASTAL WATERS. TROPICAL STORM WIND WARNINGS
HAVE BEEN CANCELED. HURRICANE WATCH ALONG THE COAST HAS BEEN
CANCELED. THE RISK OF TORNADOES HAS ENDED.

THE CENTER OF TROPICAL STORM HANNA CAME ASHORE NEAR CALABASH NC
AROUND 0720Z AND HAS MOVED N OF PENDER AND BLADEN COUNTIES AS OF
10Z. WINDS HAVE BACKED TO NW OR W ACROSS THE AREA EXCEPT ALONG AND
E OF A LINE FROM BURGAW TO SOUTHPORT. ONSHORE WINDS WILL BACK IN
THESE AREAS BEFORE DAYBREAK. STRONGEST WINDS THROUGH DAYBREAK WILL
OCCUR ALONG THE COAST...ESPECIALLY NEW HANOVER AND PENDER
COUNTIES.

OFFSHORE WINDS ACROSS THE SOUTH CAROLINA COAST WILL ALLOW THE
TIDE TO CONTINUE TO FALL QUICKLY THIS MORNING AND THIS TREND WILL
OCCUR ALONG THE COAST BETWEEN FORT FISHER AND SURF CITY THROUGH
DAYBREAK. THE HIGHEST SURGE OCCURRED BETWEEN MIDNIGHT AND 2 AM.

RAIN HAS ALREADY COME TO AN END S OF A LINE FROM MYRTLE BEACH TO
FLORENCE. HEAVY RAINS WILL QUICKLY COME TO AN END THROUGH MID
MORNING AS THE RAIN ENDS FROM S TO N.

RIVERS WILL HAVE TO BE MONITORED CLOSELY AS SIGNIFICANT RAIN FELL
OVER THE LAST 18 HOURS OR SO. RADAR ESTIMATES INDICATE MOST AREAS
RECEIVED 2 TO 4 INCHES OF RAIN...WITH A BAND OF 6 TO 10 INCHES
FROM MAXTON TO BRITTON NECK. THESE ARE AGAIN ONLY ESTIMATES AND WE
WILL RECEIVE GROUND TRUTH REPORTS THIS MORNING.

AS MUCH DRIER AIR WORKS ACROSS THE AREA IN STRONG SUBSIDENCE ON BACK
SIDE OF HANNA...EXPECT CLOUDS TO ERODE FROM SW TO NE THIS AFTERNOON.
SW WINDS AND INCREASING INSOLATION WILL ALLOW TEMPS TO RECOVER TO
THE MID AND UPPER 80S THIS AFTERNOON.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 4 AM SATURDAY...STRONG UPPER RIDGING EXPECTED ACROSS THE
CAROLINAS...WHILE A WEAK SFC TROF LINGERS BEHIND THE EXITING
HANNA. CONDITIONS WILL BE MORE TYPICAL OF LATE SUMMER WITH DAYTIME
TEMPS JUST TOUCHING 90. CURRENT FORECAST IS SLIGHTLY COOLER THAN
GFS MOS...WITH A NOD TO THE FACT THAT ETA MOS IS NOT MUCH
DIFFERENT. HELD ON TO DIURNAL SLIGHT CHANCE POPS FOR BOTH
DAYS...MAINLY ALONG THE SEABREEZE AS DECENT MOISTURE WILL REMAIN
IN PLACE.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 4 AM SATURDAY...TUESDAY LOOKS LIKE YOUR AVERAGE CAROLINA
LATE SUMMER DAY WITH A SLIGHT CHANCE FOR CONVECTION POPPING ON THE
SEABREEZE...AND TEMPS AGAIN TOUCHING 90. COLD FRONT DROPS IN ON
WEDNESDAY BUT GFS AND HPC ARE SIMILAR IN STALLING IT JUST SOUTH OF
THE ILM CWA BY THURSDAY. WILL GO WITH SOLID CHANCE POPS AS THERE
IS NO SHORTAGE OF AVAILABLE MOISTURE.

SOME UNCERTAINTY IN THE LATTER PART OF THE EXTENDED WILL HINGE ON
THE EVENTUAL FATE OF DISTANT HURRICANE IKE. EAST-WEST ORIENTED
UPPER RIDGE IS SUFFICIENT TO KEEP IKE MOVING WEST INTO THE GULF AS
PER THE LATEST NHC FORECAST. HOWEVER DAYS 6 AND 7 WILL HINGE ON
HOW MUCH FARTHER WEST THE SYSTEM TRACKS BEFORE FINDING A WEAKNESS
IN THE RIDGE. FOR NOW IT APPEARS TO REMAIN FAR ENOUGH SOUTH NOT TO
HAVE A REAL IMPACT ON SENSIBLE WX IN THE CAROLINAS...SO POPS WILL
BE KEPT IN THE SILENT CATEGORY WITH TEMPS NEAR CLIMO.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
RAIN HAS MOVED NORTH OF THE TERMINALS THIS MORNING AS HANNA
CONTINUES TO MOVE RAPIDLY NORTH. IFR CEILINGS HAVE ALSO SHIFTED
NORTH OF THE TERMINALS AND CHANCES ARE LOW FOR ANY RE-OCCURRENCE OF
IFR CONDITIONS. CEILINGS CURRENTLY ARE 1500-2000 FEET...EXCEPT TEMPO
VFR HAS OCCURRED IN THE PAST HOUR OR SO AT SOME OF THE TERMINALS.
WINDS ARE GENERALLY FROM 250-290 DEGREES WITH WIND GUSTS AT LBT AND
ILM OF 25-40 KNOTS AND 20-25 KNOTS AT FLO/MYR/CRE. EXPECT CONTINUED
IMPROVING CONDITIONS THIS MORNING AS HANNA MOVE FURTHER NORTH WITH
PREDOMINATE VFR EXPECTED BY 16Z. WINDS WILL GRADUALLY BACK TO THE
SOUTHWEST WITH SPEEDS DECREASING TO AROUND 10 KNOTS BY LATE
AFTERNOON. CLEAR SKIES...LIGHT WINDS...AND MOIST SOILS SHOULD ALLOW
FOR FOG TO DEVELOP OVERNIGHT. MVFR VISIBILITIES CAN BE EXPECTED
AFTER 08Z A GOOD CHANCE OF IFR AT LBT.

OUTLOOK THROUGH TUESDAY...CHANCE IFR VISIBILITIES SUNDAY AND MONDAY
MORNINGS. ISOLATED THUNDERSTORMS MONDAY AND TUESDAY. SCATTERED
THUNDERSTORMS WEDNESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 6 AM SATURDAY...TROPICAL STORM WARNINGS WILL REMAIN IN
PLACE. HURRICANE WATCHES HAVE BEEN DROPPED. WINDS HAVE BACKED TO
OFFSHORE ACROSS SOUTH CAROLINA AND THIS TREND WILL CONTINUE ACROSS
NORTH CAROLINA THROUGH DAYBREAK AS TROPICAL STORM HANNA...NOW OVER
LAND...ACCELERATES TO THE N AND THEN NE. OFFSHORE WINDS WILL KNOCK
SEAS DOWN QUICKLY THIS MORNING ACROSS THE NEAR SHORE WATERS. SEAS
PEAKED AROUND 28 FT AT BUOY 41013 AROUND 2 AM...BUT HAVE ALSO
BEGUN TO FALL THERE SINCE THAT TIME.

WINDS AND SEAS WILL QUICKLY TREND LOWER THROUGH THE MORNING...BUT
EVEN WHEN THE TROPICAL STORM WARNINGS ARE DROPPED LATER THIS
MORNING...A SMALL CRAFT ADVISORY WILL BE REQUIRED INTO THIS
AFTERNOON OR EVE.

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 4 AM SATURDAY...TROF OF LOW PRESSURE OVER THE CAROLINAS WILL
KEEP A WEAK GRADIENT IN PLACE. LIGHT AND MAINLY ONSHORE WINDS
EXPECTED AS THE SEABREEZE WILL DOMINATE. SEAS WILL LEVEL OFF IN
THE 4-5 FT RANGE WITH RESIDUAL SWELL...AND NEW INCOMING SWELL FROM
DISTANT IKE.

LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 4 AM SATURDAY...MINIMAL CHANGES TO DAYS 4 AND 5. WEAK
GRADIENT WILL RESULT IN A SEABREEZE-DOMINATED REGIME WITH LIGHT
ONSHORE WINDS. SEAS ARE ANOTHER MATTER ENTIRELY...AS THEY WILL
DEPEND ON HOW MUCH SWELL COMES IN COURTESY OF IKE. WILL GENERALLY
KEEP SEAS AROUND 4 FT...WHICH IS JUST A BIT HIGHER THAN ADVERTISED
BY ANY CURRENT RUN OF WW3 GUIDANCE.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...TROPICAL STORM WARNING FOR SCZ034-046.

NC...TROPICAL STORM WARNING FOR NCZ097-100-101.

MARINE...TROPICAL STORM WARNING FOR AMZ250-252-254-256.

&&

NEAR TERM...RJD
SHORT TERM...RAS
LONG TERM...RAS
AVIATION...MR
Hazardous weather outlook, Sep 6, 9:25 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
925 AM EDT SAT SEP 6 2008

NCZ097-101-071330-
PENDER-NEW HANOVER-
925 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

TROPICAL STORM HANNA HAS MOVED NORTH OF THE AREA. TROPICAL STORM
WARNINGS WILL LIKELY BE DROPPED LATER THIS MORNING. REFER TO
TROPICAL STORM HANNA LOCAL STATEMENTS ISSUED BY THE NATIONAL
WEATHER SERVICE IN WILMINGTON.

RAINFALL AMOUNTS OF 2 TO 3 FELL DURING THE LAST 18 HOURS WILL
CAUSE SIGNIFICANT RISES ON RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

AN ELEVATED RISK OF RIP CURRENTS WILL PERSIST THROUGH EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-071330-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
925 AM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

TROPICAL STORM HANNA WILL CONTINUING MOVING TO THE NORTH AWAY FROM
THE WATERS. WINDS WILL SLOWLY SUBSIDE THIS AFTERNOON AND THE
TROPICAL STORM WARNING MAY BE LIFTED LATER TODAY. REFER TO
TROPICAL STORM HANNA LOCAL STATEMENTS ISSUED BY THE NATIONAL
WEATHER SERVICE IN WILMINGTON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

SWELLS FROM TROPICAL CYCLONE IKE WILL REACH THE AREA BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-SCZ017-023-024-032-033-039-071330-
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-
925 AM EDT SAT SEP 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH AREAS OF 6 TO 10 INCHES
DURING THE LAST 18 HOURS WILL CAUSE SIGNIFICANT RISES ON RIVERS.
A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE LUMBER RIVER AND
OTHER RIVER FLOOD WARNINGS MAY BE ISSUED LATER TODAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ100-SCZ034-046-071330-
BRUNSWICK-HORRY-GEORGETOWN-
925 AM EDT SAT SEP 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-071330-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
925 AM EDT SAT SEP 6 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

  SMALL CRAFT ADVISORY WILL CONTINUE THROUGH TODAY AS SEAS SETTLE
 FROM 17 FEET THIS MORNING TO AROUND 5 FEET TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ252-071330-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
925 AM EDT SAT SEP 6 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY WILL CONTINUE THROUGH TONIGHT AS SEAS SETTLE
FROM 17 FEET THIS MORNING TO AROUND 6 FEET LATE TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

7

In the hours before

Local storm report, Sep 6, 4:08 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON NC
408 AM EDT SAT SEP 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HEAVY RAIN       GEORGETOWN              33.36N 79.30W
09/05/2008  E0.00 INCH       GEORGETOWN         SC   TRAINED SPOTTER

            HWY 17 IN GEORGETOWN IS CLOSED DUE TO HEAVY RAIN COMBINED
            WITH A TWO FOOT STORM SURGE.

1122 PM     TROPICAL STORM   5 W GEORGETOWN          33.36N 79.38W
09/05/2008                   GEORGETOWN         SC   TRAINED SPOTTER

            TWO TREES DOWN ON HWY 521.

1232 AM     TROPICAL STORM   4 E WHITEVILLE          34.33N 78.64W
09/06/2008                   COLUMBUS           NC   EMERGENCY MNGR

            TREE DOWN ON HIGHWAY 214 BETWEN WHITEVILLE AND HALLSBORO
            RD. PART OF A PRECAN TREE IS DOWN AND A CAR STUCK THE
            TREE.

0230 AM     TROPICAL STORM   LELAND                  34.24N 78.05W
09/06/2008                   BRUNSWICK          NC   EMERGENCY MNGR

            TREES DOWN.

0307 AM     TROPICAL STORM   FAIR BLUFF              34.31N 79.03W
09/06/2008                   COLUMBUS           NC   EMERGENCY MNGR

            TREE DOWN ON ROUGH AND READY ROAD.

0322 AM     TROPICAL STORM   BOLTON                  34.32N 78.40W
09/06/2008                   COLUMBUS           NC   EMERGENCY MNGR

            TREE DOWN ON HIGHWAY 211 5 MILES FROM BOLTON TOWARD
            SHALLOTTE.

&&

HEDEN
Special weather statement, Sep 6, 5:23 AM EDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
523 AM EDT SAT SEP 6 2008

NCZ087-SCZ017-023-024-032-033-039-061130-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE...
DARLINGTON...DILLON...FLORENCE...MARION...KINGSTREE
523 AM EDT SAT SEP 6 2008

...HEAVY RAINFALL CONTINUES OVER EXTREME NORTHEAST SOUTH CAROLINA
AND SOUTHEAST NORTH CAROLINA...

BANDS OF HEAVY RAINFALL CONTINUE TO SPIRAL THROUGH THE AREA FROM
NEAR MURRELLS INLET AND LAKE CITY NORTH TO BURGAW AND MCCOLL AT 515
AM. RAINFALL AMOUNTS OF ONE TO TWO INCHES AN HOUR CONTINUE ACROSS
THIS AREA. SOME FLOODING...ESPECIALLY ON ROADWAYS AND FLOOD PRONE
AREAS...ARE EXPECTED. WINDS IN THE RAIN BANDS WILL GUST NEAR 40
MPH AT TIMES.

GF
Local storm report, Sep 6, 7:33 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
733 AM EDT SAT SEP 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TROPICAL STORM   5 SE WHITEVILLE         34.28N 78.64W
09/06/2008                   COLUMBUS           NC   CO-OP OBSERVER

            A LARGE PINE TREE FELL ONTO A POWER LINE ON STATE HIGHWAY
            130. THE POWER LINE ALSO CAME DOWN. A CO-OP OBSERVER
            ESTIMATED WIND GUSTS OF 30 TO 45 MPH.

&&

DIGIORGI

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 10:28 PM EDTAreal Flood AdvisoryILMGeorgetown92 min
Sep 6, 2:02 AM EDTAreal Flood AdvisoryILMDarlington, Dillon, Florence, Georgetown, Marion, Marlboro and 1 more3 hr
Sep 6, 4:46 AM EDTAreal Flood AdvisoryILMDillon, Marion, Marlboro59 min
Sep 6, 2:58 PM EDTSmall Craft AdvisoryILM12 hr
Sep 6, 4:23 PM EDTCoastal Flood StatementILM28 hr
Sep 6, 7:20 AM EDTRiver Flood WarningILMRobeson13 days
Sep 6, 10:51 AM EDTRiver Flood WarningILMBladen3 days
Sep 6, 10:51 AM EDTRiver Flood WarningILMBladen6 days

Nearby

Coastal Flood Statements in South Carolina, 2008Coastal Flood Statements in North Carolina, 2008Every coastal flood statement in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.